New Delay-Dependent Approach on Stability for Systems with Interval Time-Varying Delay

Abstract:

Article Preview

In this paper, the stability of systems with interval time-varying delay is investigated. The time delay varies in an interval. By employing a new and tighter integral inequality and constructing an appropriate type of Lyapunov functional, the delay-dependent stability criteria are derived. Because neither any model transformation nor free weighting matrices are employed in the theoretical derivation, the developed stability criteria significantly improve and simplify the existing stability conditions.

Info:

Periodical:

Advanced Materials Research (Volumes 181-182)

Edited by:

Qi Luo and Yuanzhi Wang

Pages:

325-329

DOI:

10.4028/www.scientific.net/AMR.181-182.325

Citation:

T. Zhang et al., "New Delay-Dependent Approach on Stability for Systems with Interval Time-Varying Delay", Advanced Materials Research, Vols. 181-182, pp. 325-329, 2011

Online since:

January 2011

Export:

Price:

$35.00

In order to see related information, you need to Login.

In order to see related information, you need to Login.